# SDR SWI2025F00527

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 49,280 hours, 33,172 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN EXTENDING THE GEAR FOR LANDING. THE NOSE GEAR DID NOT EXTEND. QRH PROCEDURE COMPLIED WITH AND CYCLED THE GEAR. CYCLING THE GEAR WORKED AND THEN PROCEEDED TO A NORMAL LANDING. (FLIGHT 6328 - FILED CLOSED)FOUND B1 CODE 007422 IN MDC. TROUBLESHOT GEAR DISAGREE IN REF WITH FIM 32-61-05. UPON TROUBLESHOOTING FOUND PX35 COVERED WITH GREASE. CLEANED SENSOR AND PERFORMED OPS CHECK OF LANDING GEAR SENSOR IN REF WITH AMM 32-61-00. OPS CHECK GOOD AT THIS TIME. PERFORMED SEVERAL EXTENSION AND RETRACTION OF LANDING GEAR IN REF WITH AMM 32-30-00. OPS CHECK GOOD. COULD NOT DUPLICATE FAULT. A/C OK FOR SERVICE.
